# SDR AALA202307280178

- Difficulty date: May 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 65,714 hours, 30,417 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 01330
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 69,272 hours, 31,582 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED. ON FINAL APPROACH THE LANDING GEAR DID NOT EXTEND NORMALLY. FLIGHT CREW PERFORMED EMERGENCY GEAR EXTENSION LANDING CONTROL WAS ILLUMINATED AFTER NORMAL EXTENSION. THE AIRCRAFT LANDED SAFELY AT BJX WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202305300178: MAINTENANCE REPLACED THE LANDING GEAR SAFETY VALVE 49GA PER TASK CARD 26C21032004. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
